MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"

Medline Industries, LP MEDLINE; BLOOD COLLECTION SET, 23GX0.75"
Catalog Number DYNDTNBCS23G
Medical Device Problem Codes Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle is not sharp, some needles bending, some needles possibly having imperfections on the tip.".
 
Additional Manufacturer Narrative
Customer complaint reported "needle is not sharp, some needles bending, some needles possibly having imperfections on the tip." at this time, a sample(s) was not received for investigation, and the photo attached was only of packaging; investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 12 months.The investigation results were unconfirmed, and the complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a photo of the issue reported.No root cause was identified; there are currently no known trends for this product lot and issue, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLOOD COLLECTION SET, 23GX0.75"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50734022
Report Number1417592-2026-36976
Device Sequence Number10620661
Product Code FPA
UDI-Device Identifier30888277680238
UDI-Public30888277680238
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNBCS23G
Device Lot Number240101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown